# SDR CA111129003

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Loose
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS ABORTED FOR HIGH ENG TEMPERATURE INDICATIONS.  THE ACFT RETURNED TO THE RAMP, WHERE INSPECTION FOUND AN AIR LEAK FROM A LOOSE SENSING LINE ON THE HANDLING BLEED VLV P2 4.  THE PROBLEM WAS RECTIFIED, THE TEMP EXCURSION WAS FOUND TO BE WITHIN LIMITS, FOLLOWING FLIGHT DATA RECORDER REVIEW, & THE ACFT WAS RETURNED TO SERVICE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
